On the number of positive integers $\leq x$ and free of prime factors $>y$

P. Erdös, J.H. van Lint

Research output: Contribution to journalArticleAcademicpeer-review

24 Downloads (Pure)
Original languageEnglish
Pages (from-to)73-76
JournalSimon Stevin : Wis- en Natuurkundig Tijdschrift
Volume40
Issue number11
Publication statusPublished - 1966

Cite this

@article{af7bed747b3a4d9b963e9d7dc2c67eb8,
title = "On the number of positive integers $\leq x$ and free of prime factors $>y$",
author = "P. Erd{\"o}s and {van Lint}, J.H.",
year = "1966",
language = "English",
volume = "40",
pages = "73--76",
journal = "Simon Stevin : Wis- en Natuurkundig Tijdschrift",
issn = "0037-5454",
number = "11",

}

On the number of positive integers $\leq x$ and free of prime factors $>y$. / Erdös, P.; van Lint, J.H.

In: Simon Stevin : Wis- en Natuurkundig Tijdschrift, Vol. 40, No. 11, 1966, p. 73-76.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - On the number of positive integers $\leq x$ and free of prime factors $>y$

AU - Erdös, P.

AU - van Lint, J.H.

PY - 1966

Y1 - 1966

M3 - Article

VL - 40

SP - 73

EP - 76

JO - Simon Stevin : Wis- en Natuurkundig Tijdschrift

JF - Simon Stevin : Wis- en Natuurkundig Tijdschrift

SN - 0037-5454

IS - 11

ER -